| Model Number |
246005 |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter facility name: (b)(4).Common device name: culture media, non-selective and non-differential a device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported that bd phoenix¿ inoculum broth 2.2 ml label were missing, the following information was provided by the initial reporter: this is a report about a missing label.The labels on most of all 100 tubes in the carton were found to be missing, wrinkled or torn.
Additional Manufacturer Narrative
H6.Investigation summary: this complaint is not confirmed.This complaint is for damaged and missing tube labels of phoenix inoculum broth (246005) batch number 2188117.The customer did not provide photos or product returns for investigation.To investigate, retention samples of the complaint batch were inspected, which revealed no defects.As a result, this complaint is unconfirmed.A review of quality notifications revealed no quality notifications generated on the complaint batch.A review of complaints was performed and revealed two (2) additional complaints on the complaint batch, which were related to this defect.Complaint trending was performed and no trends were identified associated with this defect.A bd id/ast plant quality will continue to monitor for trends associated with this defect.
Event or Problem Description